# SDR DALA2023112809788

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 FUSELAGE SKIN / AT STA 310 / BTW S-1 & S-2L / CRACKS. CORRECTIVE ACTION: REF ERA 613472-14. (0079837)
